# SDR ASAA2015051811769

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,967 hours, 9,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78233008, FOUND LT AFT OVERWING EXIT LIGHT INOPERATIVE. ACFT GROUNDED.  RELAMPED LT AFT OVERWING EXIT LIGHT IAW AMM TASK 33-51-04-960-801. OPS NORMAL.
